MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COM POST AUG 5MM LG+; LCS COMPLETE : KNEE FEMORAL ACCESSORY

DEPUY ORTHOPAEDICS INC US LCS COM POST AUG 5MM LG+; LCS COMPLETE : KNEE FEMORAL ACCESSORY
Catalog Number 129427070
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision total knee replacement (b)(6) private hospital (b)(6) 2018.Patient underwent primary total knee replacement in 2015 (dr (b)(6)), where an lcs tkr was utilised (cat number and date/ place to follow when available).The 1st revision, patient had stiffness and pain, patient underwent a revision tkr in 2016 (dr (b)(6)), and then 2nd revision additional surgery in 2017 where the patella component was revised (dr (b)(6)).Patient has now presented with stiffness, pain and instability.Patient struggles on stair accent and decent.Night pains, especially severe when rolling over.A decision was made to revise the knee (dr (b)(6), (b)(6) hospital 5/03/18) on opening the knee the knee was tight in flexion and loose from 10 degrees flexion to approximately 45 degrees of flexion, with knee gapping up to 7-10mm.The knee was revised to a tc 3 rp.Male patient (b)(6).Unknown_jrn: lcs large fem, unknown_jrn: size 5 mtb tray, unknown_jrn: 2 x universal stems, unknown_jrn: lcs bearing large 10mm.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary no information received with this individual complaint indicated that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS COM POST AUG 5MM LG+
Common Device Name
LCS COMPLETE : KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7376797
Report Number1818910-2018-56233
Device Sequence Number1482089
Product Code NJL
UDI-Device Identifier10603295025405
UDI-Public10603295025405
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number129427070
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/05/2018
Supplement Date Received by Manufacturer05/25/2018
Initial Report FDA Received Date03/28/2018
Supplement Report FDA Received Date06/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR